MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 CRTX SCR LOW PROF HD STPING/SD/22; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 CRTX SCR LOW PROF HD STPING/SD/22; SCREW, FIXATION, BONE
Model Number 02.206.222
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Manufacturing location: monument.Manufacturing date: october 26, 2014.Part: 02.206,222, 3.5mm crtx screw/low prof hd self-tapping/star drive/22mm lot: 7834885 (non-sterile).Work order traveler met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿product received from millstone was not the correct (described) part in the package; does not indicate breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: an unknown self-tapping screw was received at us customer quality (cq) without the label and was not directly etched with a part / lot number.The part number was identified during the dimensional inspection.There were no issues identified with the returned device.Dimensional inspection: upon dimensional analysis, the part number was identified to be ¿02.206.226¿ as the length of the screw was measured to be 26.43 mm which is within the specification per the drawing.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed.3.5 mm cortex screw with low profile head.Investigation conclusion: the complaint condition was confirmed as different product was received in the package.The impacted product was captured as part: 02.206.222, lot: 7834885.However, based on the above dimensions, the part number was identified to be 02.206.226 which belongs to the same ¿3.5mm crtx screw/low prof hd self-tapping/star drive¿ family.Based on the investigation findings, relevant actions have been taken to address the issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during receipt of product for replenishment inventory, the 3.5mm cortex screws self-tapping low-profile t15 stardrive recess was not the part in the package.There were no patient and surgical involvement.This report is for a 3.5 cortex screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: manufacturing location: monument manufacturing date: 26-oct-2014 part number: 02.206,222, 3.5mm crtx screw/low prof hd self-tapping/star drive/22mm lot number: 7834885 (non-sterile) lot quantity: 114 work order traveler met all inspection acceptance criteria.Inspection sheet, final inspection, met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf was reviewed and determined to be conforming packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿product received from millstone was not the correct (described) part in the package¿ does not indicate breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: an unknown self tapping screw was received at us customer quality (cq) without the label and was not directly etched with a part / lot number.The part number was identified during the dimensional inspection.There were no issues identified with the returned device.Dimensional inspection: upon dimensional analysis, the part number was identified to be ¿02.206.226¿ as the length of the screw was measured to be 26.43 mm (calipers: ca215p) which is within the specification.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed - 3.5 mm cortex screw with low profile head complaint confirmed? yes, the device received was incorrect.Hence confirming the allegation.Investigation conclusion the complaint condition was confirmed as different product was received in the package.The impacted product was captured as part number: 02.206.222, lot #: 7834885.However based on the above dimensions, the part number was identified to be 02.206.226 which belongs to the same ¿3.5mm crtx screw/low prof hd self-tapping/star drive¿ family.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 CRTX SCR LOW PROF HD STPING/SD/22
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11560753
Report Number2939274-2021-01501
Device Sequence Number4497150
Product Code HWC
UDI-Device Identifier10886982051004
UDI-Public(01)10886982051004
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.206.222
Device Catalogue Number02.206.222
Device Lot Number7834885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date03/30/2021
Patient Sequence Number1